Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/10608
Title: On the structure of the h-vector of a paving matroid.
Authors: Merino, C
Noble, SD
Ramirez-Ibanez, M
Villarroel-Flores, R
Keywords: H-vector;Paving matroid;0-sequence
Issue Date: 2012
Publisher: Elsevier
Citation: European Journal of Combinatorics, 33(8): 1787 - 1799, (November 2012)
Abstract: We give two proofs that the h-vector of any paving matroid is a pure 0-sequence, thus answering in the affirmative a conjecture made by Stanley, for this particular class of matroids. We also investigate the problem of obtaining good lower bounds for the number of bases of a paving matroid given its rank and number of elements.
URI: http://www.sciencedirect.com/science/article/pii/S0195669812000753
http://bura.brunel.ac.uk/handle/2438/10608
DOI: http://dx.doi.org/10.1016/j.ejc.2012.04.002
ISSN: 0195-6698
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf296.39 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.